# SDR SA06078

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: C202163382D32
- Condition: Faulty
- Location: Mlg
- Part time: 14,191 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: C

## Discrepancy

RDU - FLT 873 ON TAKEOFF, RDU TO PHL, DURING TAKEOFF ROLL, THE AIRCRAFT RIGHT BRAKE LOCKED UP.  THE FLIGHT REJECTED TAKEOFF AT ABOUT 50-60 KNOTS.  AFTERWARDS, THE TOWER REPORTED TO THE CREW THAT THE NR 3 MAIN GEAR WHEEL ASSEMBLY APPEARED TO HAVE SMOKE COMING FROM IT.  THE CREW REQUESTED EMERGENCY EQUIPMENT FOLLOW THE FLIGHT BACK TO THE GATE.  THE FLIGHT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 BRAKE ASSEMBLY FOR WEAR, ALL FOUR MAIN GEAR WHEEL ASSEMBLIES FOR FLAT SPOTTING, AND THE BRAKE STEERING CONTROL UNIT.  OK FOR SERVICE.
